# SDR 2022F00099

- Difficulty date: February 15, 2022
- Submitted: February 23, 2022
- Operation: General aviation
- Make and model: Boeing 737-33R
- Aircraft serial: 28868
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKING ON FUSELAGE SKIN LAP JOINT. ROGHT SIDE STR 10R BETWEEN BS727C AND BS727D. FOUND DURING ACCOMPLISHMENT OF AD 2012-26-02
